BIANCO, OTTAVIO ZANOTTI (1905) Helmert's Formula for Gravity. Nature, 72 (1874) 534 doi:10.1038/072534d0

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Helmert's Formula for Gravity | ||
Journal | Nature | ||
Authors | BIANCO, OTTAVIO ZANOTTI | Author | |
Year | 1905 (September) | Volume | 72 |
Issue | 1874 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1038/072534d0 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2030892 | Long-form Identifier | mindat:1:5:2030892:2 |
GUID | 0 | ||
Full Reference | BIANCO, OTTAVIO ZANOTTI (1905) Helmert's Formula for Gravity. Nature, 72 (1874) 534 doi:10.1038/072534d0 | ||
Plain Text | BIANCO, OTTAVIO ZANOTTI (1905) Helmert's Formula for Gravity. Nature, 72 (1874) 534 doi:10.1038/072534d0 | ||
In | (1905, September) Nature Vol. 72 (1874) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |